# SDR CALA2023070502162

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 75,389 hours, 27,427 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000102
- Part serial: 07104
- Condition: Inoperative
- Location: Stab Trim
- Part time: 2,628 hours, 1,164 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

STAB TRIM INOP CONFIRMED ALL 3 CBS - C2, B10, D10 WERE IN ON ARRIVAL TO NOTE: STABLILIZER CONTROL TRIM WHEEL DIFFICULT TO MOVE MANUALLY. AIRCRAFT. PERFORMED STABILIZER ELECTRIC TRIM SYSTEM TEST REF AMM OFFERS LOTS MORE RESISTANCE THAN NORMAL 27-41-00-700-803, STAB TRIM ELECTRIC SWITCHES FAILED - NO MOVEMENT OF HORIZONTAL STAB TRIM REMOVED AND REPLACED HORIZONTAL STAB TRIM MOTOR REF AMM 27-41-71. OPS CHECKED GOOD REF AMM 27-41-71-700-801.  PARTS USED:  29-2741-9-0011,QTY :1 ADD EMP:U091740 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1762954  SN OFF 7104 IPC REFERENCE # 27-41-71 MOTOR, STAB, HO  OFF 29-2741-9-0011 7000 ON 29-2741-9-0011 5995
